# SDR AWXA200400131

- Difficulty date: January 18, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6591879
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK LOOSE AND WORKING RIVETS WERE FOUND ON MLG WHEEL WELL KEELBEAM SKIN FROM BS 663 TO BS 727, STR 27 LT TO STR 27 RT.  MAINTENANCE REMOVED KEEL BEAM SKIN FROM BS 663 TO BS 727, STR 27 LT TO STR 27 RT; FABRICATED NEW SKIN AND 2 EACH REPAIR DOUBLERS PER SB 737-53-104; INSTALLED REPAIR PARTS IAW AWA ER 15-5331-04020-SS1.
